×

Homotopy negligible subsets of bundles. (English) Zbl 0235.57005


MSC:

57N65 Algebraic topology of manifolds
55R10 Fiber bundles in algebraic topology
57N40 Neighborhoods of submanifolds
55P10 Homotopy equivalences in algebraic topology
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] R.D. Anderson [1] On topological infinite deficiency , Mich. Math. J. 14 (1967), 365-383. · Zbl 0148.37202
[2] J. Eells, Jr. and N.H. Kuiper [2] Homotopy negligible subsets , Compositio Math. 21 (1969) 155-161. · Zbl 0181.51401
[3] R.S. Palais Homotopy theory of infinite dimensional manifolds , Topology 5 (1966) 1-16. · Zbl 0138.18302
[4] R.D. Anderson , D. Henderson , and J. West [4] Negligible subsets of infinite-dimensional manifolds , Compositio Math. 21 (1969) 143-150. · Zbl 0185.50803
[5] Problems in Infinite-dimensional spaces and manifolds , Manuscript, LSU, Baton Rouge, La. 1969.
[6] On homeomorphisms of infinite-dimensional bundles, I , to appear. · Zbl 0288.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.